# SDR USAABB04077

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING ANNUAL R1 DOOR SLIDE OPERATIONAL CHECK, THE SLIDE FAILED TO DEPLOY FULLY.  THE CORNER OF THE SLIDE CAUGHT ON A DIAGONAL STRAP.  THE SLIDE WAS REPLACED.  (M)
